# SDR COMA0860302

- Difficulty date: June 22, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 34,652 hours, 32,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1513B
- Condition: Failed
- Location: Lt Wing Te Flaps
- Part time: 7,671 hours, 6,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM MCI TO CVG RECEIVED FLAPS FAIL CAUTION MSG AT 0 DEG.  EMERGENCY DECLARED.   ACFT LANDED SAFELY AT CVG.  REMOVED AND REPLACED LT BPSU.  (S)
